# SDR DALA2016051303904

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1271-1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT BETWEEN BS 1271 AND 1287 X=3.    FLOOR SUPPORT WAS REMOVED IAW SRM 51-30-2, DOUBLERS REPAIRS WERE FABRICATED IAW SRM 53-01, FIG 2.  DOUBLERS WERE INSTALLED IAW SRM 51-30-2, THE FLOOR SUPPORT WAS INSTALLED IAW SRM 51-30-2.
